Body rash caused by antibiotic drug

Body rash caused by antibiotic drug

C015/6133 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.3MB

Downloadable file size: 1.5MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: Acute maculopapular rash across the body of a male patient due to an allergy to Amoxicillin (penicillin) antibiotic drug.

Release details: Model release available. Property release not available.

Keywords: acute, adult patient, allergic reaction, allergy, amoxicillin, antibiotic drug, body, condition, disease, disorder, healthcare, maculopapular rash, male, man, medical, penicillin, side effect, side-effects, treat, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.